# SDR REXA2020072000602

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 31,863 hours, 30,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 67985
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY AXLE LIGHT STRIP AND AFT EMERGENCY EXTERIROR LIGHTS WILL NOT ILLUMINATE.  REPLACED EMERGENCY BATTERY PACK PS4LF IAW CRJ 200 JOBCARD 33-900-701 P/N OFF: AD-2013-1A S/N OFF: 67985 P/N ON; 2013-1ASMI S/N ON: 12507. OPS CHECK GOOD.
